# SDR MWEA98127

- Difficulty date: January 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON FWD AUX TANK SUMP DRAIN AT FS 560 LONGERON 28L.  FABRICATED REPLACMENT DOUBLER, REMOVED DAMAGED DOUBLER, INSTALLED REPLACEMENT DOUBLER IAW DRAWING 5911412 AND SRM 51-30.
